Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear continuous functionals on the space $ (BV)$ with weak topologies


Author: T. H. Hildebrandt
Journal: Proc. Amer. Math. Soc. 17 (1966), 658-664
MSC: Primary 46.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0193490-3
MathSciNet review: 0193490
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. E. Bray, Elementary properties of Stieltjes integrals, Ann. of Math. (2) 20 (1918-1919), 177-186. MR 1502551
  • [2] E. Helly, Ueber lineare Funktionaloperationen, Akad. Wiss. Wien Sitz. Ber. Math. Nat. Kl. IIa 121 (1911), 265-297.
  • [3] T. H. Hildebrandt, Introduction to the theory of integration, Academic Press, New York, 1963. MR 0154957 (27:4900)
  • [4] -, Stieltjes integrals of Riemann type, Amer. Math. Monthly 45 (1938), 265-278. MR 1524276
  • [5] H. S. Kaltenborn, Linear functional operations of functions having discontinuities of the first kind, Bull. Amer. Math. Soc. 40 (1934), 702-708. MR 1562957
  • [6] G. L. Krabbe, Stieltjes integration, spectral analysis and the locally convex algebra (BV), Bull. Amer. Math. Soc. 71 (1965), 184-189. MR 0178373 (31:2631)
  • [7] -, A Helly convergence theorem for Stieltjes integrals, Nederl. Akad. Wetensch. Proc. Ser. A 68 (1965) = Indag. Math. 27 (1965), 52-69. MR 0174699 (30:4899)
  • [8] H. Lebesgue, Sur les intégrales singulières, Ann. Fac. Sci. Univ. Toulouse (3) 1 (1909), 29-110.
  • [9] J. S. MacNerney, An integration by parts formula, Bull. Amer. Math. Soc. 69 (1963), 803-805. MR 0153809 (27:3770)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20

Retrieve articles in all journals with MSC: 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193490-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society